# SDR CALA2025090808596

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 125,761 hours, 19,366 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK, RT ENGINE, FL370 FUEL COFIG WITH IN 5 MIN INSPECTED ENGINE 2 FOR EXTERNAL FUEL LEAK,WITH FAN COWLS,THRUST REVERSERS AND CORE COWL OPEN NO FUEL LEAK WAS NOTED, DRAINS WERE ALSO INSPECTED.  ENGINE COWLS AND THRUST REVERSERS WERE CLOSED & REACTIVATED AS REQUESTED,  PERFORMED BITE OF FQIS & FOUND ONE FAULT, RM TU 5 CONTAMINATED G. ALSO PERFORMED A DIP OF RH FUEL TANK WITH THE FOLLOWING READINGS, STICK 5 READING 10.1 WITH A ROLL OF 0.5 LT WING DOWN & PITCH OF 0.5 NOSE UP. FUEL READING IN THE COCKPIT WAS 34.6 IAW AMM 28-44-00, 71-11-04,71-11-06, & 78-31-00, REV 145.  DEFERED RIGHT FQIS INOP, DEFER RIGHT FQIS PER MEL 2841P. PLACARD INSTALLED. RT FUEL QTY VERIFIED USING FUEL STICK METHOD.
